# SDR CALA0400576

- Difficulty date: July 16, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N14667
- Make and model: Boeing 737524
- Aircraft serial: 28927
- Aircraft time: 15,502 hours, 8,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776107
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DEEP CREASE IN FUSELAGE SKIN AT STA 986.5, S26L TO S26R.  A REPAIR WAS INSTALLED IAW ECRA 5331-01131.  A DIP WAS ISSUED TO PERFORM A PERMANENT REPAIR ON OR BEFORE JULY 14, 2006 OR THE ACCUMULATION OF 14,390 TOTAL FLIGHT CYCLES.
